# SDR ASAA2023010541945

- Difficulty date: January 5, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 04558
- Aircraft time: 37,971 hours, 12,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: D5347209800600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER SURFACE OF LONGITUDINAL SUPPORT BEAM AROUND LAV MOUNT HOLE AT FRAME 66+6" LBL 35 BELOW FLOOR PANEL 261DF. GROUNDED - YES. NO ALLOWABLE LIMITS FOR CORROSION REMOVAL AT LONGITUDINAL BEAM HARD POINT PER A320 SRM 53-00-14-283-002 STEP 2.C AND FIG. 001 SHT 2. REMOVED AND REPLACED MAIN CABIN FLOOR LONGITUDINAL BEAM FR 65- FR67, LBL 35. IAW A320 AMM 20-21-11-911-001-A, SRM 51-42-11 AND DWG 5347-2812004 SHEET 3.
